Multi-Agent Temporal Nontransitive Linear Logics and the Admissibility Problem


Тип публикации: статья из журнала

Год издания: 2020

Идентификатор DOI: 10.1007/s10469-020-09581-0

Ключевые слова: decision algorithms, information, multi-agent logics, problem of admissibility of rules, temporal logics

Аннотация: We study an extension of temporal logic, a multi-agent logic on models with nontransitive linear time (which is, in a sense, also an extension of interval logic). The proposed relational models admit lacunas in admissibility relations among agents: information accessible for one agent may be inaccessible for others. A logical languПоказать полностьюage uses temporary operators 'until' and 'next' (for each of the agents), via which we can introduce modal operations 'possible' and ‘necessary.' The main problem under study for the logic introduced is the recognition problem for admissibility of inference rules. Previously, this problem was dealt with for a logic in which transitivity intervals have a fixed uniform length. Here the uniformity of length is not assumed, and the logic is extended by individual temporal operators for different agents. An algorithm is found which decides the admissibility problem in a given logic, i.e., it recognizes admissible inference rules. © 2020, Springer Science+Business Media, LLC, part of Springer Nature.

Ссылки на полный текст


Журнал: Algebra and Logic

Выпуск журнала: Vol. 59, Is. 1

Номера страниц: 87-100

ISSN журнала: 00025232


  • Rybakov V.V. (Institute of Mathematics and Informatics, Siberian Federal University, pr. Svobodnyi 79, Krasnoyarsk, 660041, Russian Federation; Institute of Informatics Systems, pr. Akad. Lavrent'eva 6, Novosibirsk, 630090, Russian Federation)

Вхождение в базы данных